# SDR DXTA200803185

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING SLATS AFTER TAKEOFF A THUD WAS FELT AND SLATS WOULD NOT RETRACT.  SLATS UNBALANCED.  MESSAGE APPEARS ON EICAS.  (A)
